



♦ Conference Schedule ♦

SAAS 10th Annual Meeting and Inaugural SAAS/LSS Joint Meeting

THURSDAY | SEPTEMBER 4, 2025

6:00 – 7:00 AM	REGISTRAT	TION/BREAKFAST/EXHIBITS	
7:00 – 9:00 AM	Opening R Yuman For Emerging O Behnam Ba Socio-Prec Loretta Erh Therapeut	ng, MD City of Hope Cellular Therapies for Brain Tumors adie, MD City of Hope ision Surgery nunmwunsee, MD City of Hope ic Approaches in Refractory GI Cancers: From Broad Strokes to Fine Details aoof, MD, MS City of Hope	
	<i>Moderator</i> Laleh G. M	ussion: How to Start a Research Program and How to Sustain It s: elstrom, MD, MSCI City of Hope /oo, MD City of Hope	
9:00 – 9:15 AM	BREAK/EX	HIBITS	
9:15 – 9:30 AM	Welcome & Opening Address Ankush Gosain, MD, PhD <i>UVA Health Children's Hospital</i> Minerva A. Romero Arenas, MD, MPH <i>Weill Cornell Medicine</i>		
9:30 – 10:15 AM	Kui and Wai Fong Lectureship Mark Zhang, DO U.S. Department of Veteran Affairs		
10:15 – 11:15 AM	* <u>Concurrent</u> Scientific Abstract Sessions I 60-minute sessions to choose from:		
	Room 1	Breast/Plastic Surgery	
	Room 2	Cardiothoracic and Vascular Surgery	
	Room 3	Trauma Surgery/Critical Care/Orthopedic Surgery	
	Room 4	Health Delivery/Education	
	Room 5	Surgical Oncology/Colorectal Surgery	

- 11:15 11:45 AM NETWORKING BREAK/EXHIBITS
- 11:45 AM 12:30 PM LSS President's Address Minerva A. Romero Arenas, MD, MPH | Weill Cornell Medicine



EMPOWERING CURRENT & FUTURE SURGICAL LEADERS





♦ Conference Schedule ♦

SAAS 10th Annual Meeting and Inaugural SAAS/LSS Joint Meeting

THURSDAY | SEPTEMBER 4, 2025 Cont'd.

12:30 – 2:00 PM LUNCH/EXHIBITS

*Trainee Networking Luncheon Maximizing the Trainee Experience – How to Make the Most of Your Time in Training

2:00 – 3:30 PM * Concurrent Career Professional Development Sessions

90-minute sessions to choose from:

Trainee/Junior Faculty Breakout Session Options			
Room 1	Planning Your Research Years		
Room 2	Being a Good Mentee		
Room 3	Finding Your First Job		
Mid to Senior Faculty Breakout Session Options			
Room 4	Managing Conflicts and Critical Conversations		
Room 5	Healthcare Finance in Today's World		

- 3:30 4:00 PM NETWORKING BREAK/EXHIBITS
- 4:00 5:30 PM360 Leadership: Leading & Developing High-Performing Teams
Connie Tang | Gritty Executive Consulting
- 5:30 PM ADJOURN FOR THE DAY
- 5:30 6:30 PM Trainee Networking Social
- 6:30 9:00 PM GALA WELCOME RECEPTION





Conference Schedule

SAAS 10th Annual Meeting and Inaugural SAAS/LSS Joint Meeting

FRIDAY | SEPTEMBER 5, 2025

- 6:00 7:30 AM **REGISTRATION/BREAKFAST/EXHIBITS**
- 6:30 7:30 AM ***Women in Surgery Breakfast Session Moderator**: Annabelle Fonseca, MD, MHS | *University of Alabama at Birmingham*
- 7:30 7:45 AM BREAK/EXHIBITS

7:45 – 9:00 AM *<u>Concurrent</u> Scientific Abstract Sessions I 75-minute sessions to choose from:

Room 1	Colorectal Surgery		
Room 2	General Surgery/Bariatric/Foregut Surgery/Global Surgery		
Room 3	Transplant/Hepatobiliary/Surgical Oncology		
Room 4	Breast		
Room 5	Trauma/Critical Care		
Room 6	Pediatric Surgery		

- 9:00 9:15 AM BREAK/EXHIBITS
- 9:15 10:15 AM Plenary Session
- 10:15 11:00 AM Kuo Family Lectureship Jackie Wong | *McKinsey & Company*
- 11:00 11:30 AM NETWORKING BREAK/EXHIBITS
- 11:30 AM 12:15 PM SAAS President's Address Ankush Gosain, MD, PhD | UVA Health Children's Hospital
- 12:15 1:15 PM LUNCH/EXHIBITS
- 1:15 2:00 PMPresidential Keynote SpeakerLSS Keynote Speaker
- 2:00 3:00 PM Chair Panel
- 3:00 3:15 PM BREAK/EXHIBITS



EMPOWERING CURRENT & FUTURE SURGICAL LEADERS





Conference Schedule

SAAS 10th Annual Meeting and Inaugural SAAS/LSS Joint Meeting

FRIDAY | SEPTEMBER 5, 2025 Cont'd.

3:15 - 4:30 PM

*Concurrent Career Development Sessions

75-minute sessions to choose from:

Trainee/Junior Faculty Breakout Session Options				
Room 1	Bouncing Back from the Challenges of Training			
Room 2	Lessons Learned from Being a New Attending			
Mid Career Faculty Session				
Room 3	Network Development: Mentors, Sponsors, Kitchen Cabinet			
	How to Build a Strategic Plan			
Senior Faculty Breakout Sessions				
General Session Room	A Surgical Leader is Still a Middle Manager:			
	How to Effectively Manage Stakeholders			
	Assembling My Dream Team:			
	Best Hiring Practices and Bringing Out the Best from the People I Have			
	How to Smell Trouble:			
	Staying Ahead of the Curve			

- 4:30 5:30 PM ***SAAS Business Meeting**
- 5:30 PM **ADJOURN FOR THE DAY**
- 5:30 7:30 PM **FAREWELL RECEPTION**



*Optional and breakout/concurrent sessions are non-CME accredited.

The conference may find it necessary to substitute faculty with comparable expertise on those rare occasions necessitated by illness, unforeseen scheduling conflicts or extraordinary occurrences.